Title

Geometric properties of three-dimensional fractal trees

Document Type

Article

Publication Date

10-15-2009

Abstract

We investigate the interplay between geometry and iterated function systems in families of three-dimensional fractal trees. © 2008 Elsevier Ltd. All rights reserved.

Publication Name

Chaos, Solitons and Fractals

Volume Number

42

First Page

119

Last Page

124

Issue Number

1

DOI

10.1016/j.chaos.2008.11.001

This document is currently not available here.

Share

COinS